# SDR USAA040116

- Difficulty date: April 7, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .700 INCH, 3 INCHES AFT OF FS 727D ADJACENT OT S23R.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
